# SDR AALA972366

- Difficulty date: December 1, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N77080
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 626
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - THE L-BRACKET UNDER THE INBOARD SIDE NR 1 ROLLER TRAY, CORRODED AT THE AFT END.  REPLACED L-ANGLE BETWEEN FRAME 38.1 AND FRAME 38.2 PER SRM 51-72-10-00.  TST:  15,606.48 HOURS.  CYCLES:  6,407.  (X)
